Skip to Content

Vortioxetine - I am considering this drug, but terrified of more weight gain :((?

Responses (2)

PepperM 1 Sep 2015

Have you taken this medicine before and if so did it cause you to gain weight? I was on it once for about 3 months and never gained a pound. Weight gain isn't one of the side effects. Since you're so afraid of gaining weight talk to your doctor about it. He/she will know what to do. If you do decide to take it then watch what you eat and drink. If course exercise is always good whether on medicine or not.

Brittany30 1 Sep 2015

No, I haven't tried this one yet.
I was on cipralex and had horrid daily headaches (on 10mg), and weight gain and I just quit IT ( despite being told not too). I couldn't stand the head pain. Now I'm scared of everything, but I can't stand the depression anymore either :(

LaurieShay 1 Sep 2015

Vortioxetine is touted as one antidepressant that doesn't cause weight gain. We are all different, but don't think you need to be scared.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions